# SDR 97ZZZX5089

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Separated
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, STR 5L AND STR 6L HAD PULLED FASTENERS AND SEPARATED FRAME AT STA 825.
